# SDR ASAA2023093045380

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,557 hours, 17,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Damaged
- Location: Rt Acm
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PLENUM DAMAGED. GROUNDED - YES. R/H SECONDARY HEAT EXCHANGER PLENUM IS DELAMINATED AROUND ACCESS PANEL, WILL REQUIRE REPLACMENT OF PLENUM ASSY. T PRICE 53618 09/30/2023, REMOVED AND REPLACED R/H PRIMARY PLENUM/DIFFUSER REF AMM 21-51-03. OPS CHECK, LEAK CHECK GOOD.
